Alert archive / Kansas / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 221, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 19, 2018, 9:25 PM CDT for 8 counties in Kansas. It was in force for 65 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2018, 9:25 PM CDT (02:25 UTC)
- Expired
- Jun 19, 2018, 10:30 PM CDT
- In force
- 65 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Finney County, KS, Ford County, KS, Gray County, KS, Haskell County, KS, Hodgeman County, KS, Lane County, KS, Ness County, KS, Scott County, KS
The radar
The Dodge City radar (KDDC), 72 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 9:35 PM CDT | TSTM WND GST 60 | 1 Se Garden City, KS | FROM SOCIAL MEDIA AND PHONE CALL: ESTIMATED 60-65 MPH WIND GUST. |
| Jun 19, 9:46 PM CDT | TSTM WND GST 64 | 4 Nw Pierceville, KS | |
| Jun 19, 9:48 PM CDT | TSTM WND DMG | 1 E Garden City, KS | ELECTRICAL FIRE. POWER LINES SPARKING AFTER STRONG WIND GUSTS. |
| Jun 19, 9:58 PM CDT | TSTM WND GST 72 | 4 Nw Pierceville, KS | GARDEN CITY ASOS. |
| Jun 19, 10:00 PM CDT | TSTM WND GST 64 | 4 Nw Pierceville, KS | GARDEN CITY ASOS. |
| Jun 19, 10:07 PM CDT | TSTM WND GST 59 | 4 Nw Pierceville, KS | |
| Jun 19, 10:15 PM CDT | TSTM WND DMG | Cimarron, KS | THUNDERSTORM WIND GUST CAUSED POWER TO GO OUT IN PARTS OF CIMARRON. TIME MATCHED TO RADAR OUTFLOW. |
| Jun 19, 10:20 PM CDT | TSTM WND DMG | 11 E Kalvesta, KS | TWO CAMPERS BLOWN OVER AT HORSETHIEF RESERVOIR. |
| Jun 19, 10:26 PM CDT | TSTM WND GST 60 | 2 Nnw Jetmore, KS | |
| Jun 19, 10:34 PM CDT | TSTM WND GST 60 | 2 Nw Dodge City, KS | DELAYED REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 3:38 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2016 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 1695 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 5.9
The text
As transmitted.
471
WUUS53 KDDC 200225
SVRDDC
KSC055-057-069-081-083-101-135-171-200330-
/O.NEW.KDDC.SV.W.0221.180620T0225Z-180620T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
925 PM CDT TUE JUN 19 2018
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northwestern Ford County in southwestern Kansas...
Finney County in southwestern Kansas...
Western Ness County in west central Kansas...
Southeastern Scott County in west central Kansas...
Western Hodgeman County in southwestern Kansas...
Lane County in west central Kansas...
Gray County in southwestern Kansas...
Haskell County in southwestern Kansas...
* Until 1030 PM CDT.
* At 924 PM CDT, the leading edge of severe thunderstorms were
located along a line extending from 5 miles north of Shields to
15 miles southeast of Friend to 2 miles southeast of Lakin,
moving southeast at 55 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated and measured winds from automated weather
stations.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Dodge City, Garden City, Scott City, Cimarron, Holcomb, Sublette,
Ness City, Dighton, Montezuma, Jetmore, Pierceville, Copeland,
Ingalls, Ransom, Ensign, Utica, Alamota, Charleston, Howell and
Healy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3742 10107 3829 10111 3843 10095 3870 10079
3870 10012 3865 9982 3773 9994
TIME...MOT...LOC 0224Z 346DEG 47KT 3870 10044 3815 10067 3792 10122
HAIL...0.75IN
WIND...70MPH
$$
UMSCHEID2 follow-up statements
058
WWUS53 KDDC 200251
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
951 PM CDT TUE JUN 19 2018
KSC055-057-069-081-083-101-135-171-200330-
/O.CON.KDDC.SV.W.0221.000000T0000Z-180620T0330Z/
Ford KS-Finney KS-Ness KS-Scott KS-Hodgeman KS-Lane KS-Gray KS-
Haskell KS-
951 PM CDT TUE JUN 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN FORD...FINNEY...WESTERN NESS...SOUTHEASTERN SCOTT...
WESTERN HODGEMAN...LANE...GRAY AND HASKELL COUNTIES...
At 949 PM CDT, severe thunderstorms were located along a line
extending from 2 miles northeast of Arnold to 4 miles northwest of
Kalvesta to 11 miles southwest of Plymell, moving southeast at 40
mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated and winds measured by automated weather
stations.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Dodge City, Garden City, Cimarron, Holcomb, Sublette, Ness City,
Dighton, Montezuma, Jetmore, Pierceville, Copeland, Ingalls, Ransom,
Ensign, Utica, Alamota, Charleston, Howell, Shields and Beeler.
At 935 PM CDT, a 65 mph wind gust was measured by a mesonet station
in Garden City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3742 10107 3803 10109 3837 10071 3870 10054
3870 10012 3865 9982 3773 9994
TIME...MOT...LOC 0249Z 327DEG 36KT 3866 10001 3811 10034 3773 10105
HAIL...0.75IN
WIND...70MPH
$$
UMSCHEID219
WWUS53 KDDC 200317
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
1017 PM CDT TUE JUN 19 2018
KSC171-200326-
/O.CAN.KDDC.SV.W.0221.000000T0000Z-180620T0330Z/
Scott KS-
1017 PM CDT TUE JUN 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SCOTT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern and west central Kansas. A Severe Thunderstorm Watch
also remains in effect until 500 AM CDT for southwestern Kansas.
LAT...LON 3742 10107 3772 10106 3814 10047 3870 10012
3865 9982 3773 9994
TIME...MOT...LOC 0316Z 345DEG 47KT 3815 9989 3779 10024 3749 10097
$$
KSC055-057-069-081-083-101-135-200330-
/O.CON.KDDC.SV.W.0221.000000T0000Z-180620T0330Z/
Ford KS-Finney KS-Ness KS-Hodgeman KS-Lane KS-Gray KS-Haskell KS-
1017 PM CDT TUE JUN 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHWESTERN FORD...CENTRAL FINNEY...WESTERN NESS...WESTERN
HODGEMAN...SOUTHEASTERN LANE...GRAY AND HASKELL COUNTIES...
At 1016 PM CDT, the leading edge of severe thunderstorms were located
along a line extending from 4 miles north of Jetmore to 3 miles
west of Howell to 3 miles north of Satanta, moving south at 55 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Dodge City, Cimarron, Sublette, Ness City, Montezuma, Jetmore,
Pierceville, Copeland, Ingalls, Ransom, Ensign, Charleston, Howell,
Beeler, Plymell, Arnold and Kalvesta.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3742 10107 3772 10106 3814 10047 3870 10012
3865 9982 3773 9994
TIME...MOT...LOC 0316Z 345DEG 47KT 3815 9989 3779 10024 3749 10097
HAIL...0.75IN
WIND...70MPH
$$
UMSCHEIDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 6:07 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 19, 6:07 PM CDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 607 PM CDT Tue Jun 19 2018 ...UPDATE TO AVIATION... .SHORT TERM...(This afternoon through Wednesday) Issued at 1154 AM CDT Tue Jun 19 2018 Potential for severe weather, MCS, and heavy rain setting up from this evening through the overnight. An upper level low in Montana will kick out a shortwave which will move from central Colorado into western Kansas through tonight. This wave will combine with a stationary to an eventual cold front across west central Kansas to produce several areas of rain. The highest confidence of the heaviest rain of possibly 2-3 inches will be along and just south of the I-70 corridor. Models are hinting at a couple rounds of initiation with the first being during the afternoon and then another round of storms coming in from northeast Colorado in association with the main shortwave and cold front. Severe threat initially this afternoon will be a short time frame of supercells primarily along the Colorado border where we could see large hail and an isolated tornado threat. As the event evolves it will quickly become a wind threat as the storms will quickly develop into a line and move across the area. Wednesday as the upper low progresses into Nebraska and the shortwave move into central Kansas the rain should gradually end from west to east through the morning into the afternoon. With the clouds hanging around and cold air advection high temperatures will be in the lower to mid 80s. .LONG TERM...(Wednesday night through Tuesday) Issued at 104 PM CDT Tue Jun 19 2018 The upper level low slowly moves eastward into Iowa Wednesday evening into Thursday morning and will bring in a second cold front across the region. This will lead to cooler temperatures through the day Thursday into Friday morning. The storm system should exit the area by Friday bringing the return of southeast winds and moisture. Both GFS and Euro hint at convection trying to develop along a warm front as a shortwave moves out of Colorado by the late afternoon. The weekend has another upper level low developing in the Pacific northwest and moving towards the Rockies with a good baroclinic zone developing roughly along the I-70 corridor. With upslope flow and moisture in place the possibility of another heavy rain event and MCS could be in place. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 604 PM CDT Tue Jun 19 2018 Thunderstorms are likely to continue across good portions of west central, central, and much of southwest Kansas through late tonight increasing the potential for periods of MVFR/IFR conditions in the vicinity of all TAF sites. Outside of storm activity, predominately VFR conditions will persist through early Wednesday afternoon. Gusty south winds 15 to 25kt will persist across central and eastern portions of southwest Kansas through late this evening as a stationary boundary remains anchored from southeast Colorado northeast into north central Kansas. Winds will then turn northerly 10 to 20kt early to mid Wednesday morning as a cold front pushes across the region. && .PRELIMINARY POINT TEMPS/POPS... DDC 64 84 61 81 / 90 50 10 0 GCK 63 84 59 82 / 90 30 10 0 EHA 62 84 60 86 / 70 20 10 0 LBL 65 84 61 86 / 80 30 10 0 HYS 66 82 60 77 / 90 20 10 10 P28 69 82 64 85 / 70 60 10 10 && .DDC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch through Wednesday morning for KSZ030-031- 043>045. && SHORT TERM...Tatro LONG TERM...Tatro AVIATION...JJohnson
Hazardous weather outlook, Jun 19, 3:36 AM CDT, 17 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 336 AM CDT Tue Jun 19 2018 KSZ030-031-043>046-061>066-074>081-084>090-200845- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 336 AM CDT Tue Jun 19 2018 /236 AM MDT Tue Jun 19 2018/ This hazardous weather outlook is for portions of central...south central...southwest and west central Kansas. .DAY ONE...Today and tonight. Day 1 Discussion ---------------- Strong to severe thunderstorms are expected late this afternoon into the overnight period, first across west central Kansas spreading southeast as the night progresses. The strongest storms will be capable of producing hail around 2 inches and winds over 70 mph. An isolated tornado can not be ruled out across west central Kansas late this afternoon. A flash flood watch will be in effect along the I-70 corridor late this afternoon into the overnight period. See the latest flood product for more information. Day 1 Hazards ------------- * Lightning: Significant risk * Excessive heat: Limited risk * Non-thunderstorm wind: Limited risk .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Days 2-7 Discussion ------------------- A chance of thunderstorms will be possible across south central Kansas Wednesday morning. These storms are not expected to be severe at this time. A chance of thunderstorms will be possible Friday night and again Sunday. It is too early to tell if any of these storms will become severe. Days 2-7 Hazards ---------------- * Wednesday - Lightning: Elevated risk - Severe thunderstorm: Limited risk * Thursday - Lightning: Limited risk - Non thunderstorm wind: Limited risk * Friday - Lightning: Limited risk * Saturday - Lightning: Limited risk - Excessive heat: Limited risk * Sunday - Lightning: Limited risk - Excessive heat: Limited risk * Monday - Lightning: Limited risk - Excessive heat: Limited risk .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed first across west central Kansas late this afternoon spreading southeast this evening into tonight. && For more details visit our webpage http://weather.gov/ddc/ehwo
In the hours before
Local storm report, Jun 19, 8:50 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
850 PM CDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 2 ENE WILBURTON 37.08N 101.73W
06/19/2018 E2.00 INCH MORTON KS PUBLIC
&&
MRLocal storm report, Jun 19, 8:55 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
855 PM CDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 8 S ROLLA 37.01N 101.63W
06/19/2018 E1.00 INCH MORTON KS PUBLIC
LOTS OF QUARTER SIZE HAIL ON THE GROUND.
&&
LCRLocal storm report, Jun 19, 9:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
914 PM CDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TSTM WND GST 2 ESE SCOTT CITY 38.48N 100.88W
06/19/2018 M64 MPH SCOTT KS AWOS
&&
MRSpecial weather statement, Jun 19, 9:17 PM CDT, 8 minutes before
Special Weather Statement National Weather Service Dodge City KS 917 PM CDT TUE JUN 19 2018 KSZ085-086-200300- Seward KS-Stevens KS- 917 PM CDT TUE JUN 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SEWARD AND SOUTHEASTERN STEVENS COUNTIES UNTIL 1000 PM CDT... At 917 PM CDT, Doppler radar was tracking a strong thunderstorm near Tyrone, or 6 miles southwest of Liberal, moving east at 35 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Liberal, Kismet and Hayne. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for southwestern Kansas. LAT...LON 3703 10114 3721 10068 3700 10064 3700 10113 TIME...MOT...LOC 0217Z 250DEG 28KT 3697 10102 TATRO
Special weather statement, Jun 19, 9:22 PM CDT, 3 minutes before
Special Weather Statement National Weather Service Dodge City KS 922 PM CDT TUE JUN 19 2018 KSZ087-200300- Meade KS- 922 PM CDT TUE JUN 19 2018 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MEADE COUNTY UNTIL 1000 PM CDT... At 922 PM CDT, Doppler radar was tracking a strong thunderstorm near Meade State Park, moving east at 30 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Meade, Fowler, Meade State Park, Missler and Plains. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for southwestern Kansas. LAT...LON 3711 10055 3726 10059 3747 10013 3717 10010 TIME...MOT...LOC 0222Z 250DEG 28KT 3720 10047 TATRO
Local storm report, Jun 19, 9:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
923 PM CDT TUE JUN 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM TSTM WND GST 2 W SHIELDS 38.61N 100.47W
06/19/2018 M62 MPH LANE KS MESONET
&&
MRThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:19 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 56 min |
| Jun 19, 7:37 PM CDT | Severe Thunderstorm Warning | DDC | Stevens | 53 min |
| Jun 19, 7:41 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 17 min |
| Jun 19, 7:54 PM CDT | Flash Flood Warning | DDC | Morton | 3 hr |
| Jun 19, 7:56 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 49 min |
| Jun 19, 8:01 PM CDT | Special Weather Statement | DDC | Ellis, Rush | 59 min |
| Jun 19, 8:07 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 53 min |
| Jun 19, 8:10 PM CDT | Special Weather Statement | DDC | Finney, Hamilton, Kearny | 65 min |
| Jun 19, 8:20 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Hamilton, Kearny | 55 min |
| Jun 19, 8:36 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Gray, Hamilton, Kearny, Lane, Scott | 54 min |
| Jun 19, 8:42 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 41 min |
| Jun 19, 9:17 PM CDT | Special Weather Statement | DDC | Seward | 43 min |
| Jun 19, 9:22 PM CDT | Special Weather Statement | DDC | Meade | 38 min |
| Jun 19, 9:28 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Morton, Stanton, Stevens | 62 min |
| Jun 19, 9:37 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 53 min |
| Jun 19, 10:03 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Ford, Hodgeman, Kiowa and 3 more | 57 min |
| Jun 19, 10:05 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Haskell, Meade, Morton, Seward, Stevens | 55 min |
| Jun 19, 10:27 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stanton, Stevens | 48 min |
| Jun 19, 10:29 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 46 min |
| Jun 19, 10:31 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Hodgeman, Ness | 14 min |
| Jun 19, 10:53 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Comanche, Edwards, Ford, Hodgeman, Kiowa and 3 more | 67 min |
| Jun 19, 10:55 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Pawnee, Rush | 35 min |
| Jun 19, 11:00 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Gray, Haskell, Meade, Morton, Seward and 2 more | 60 min |
| Jun 19, 11:50 PM CDT | Areal Flood Warning | DDC | Trego | 9 hr |
| Jun 19, 11:54 PM CDT | Areal Flood Warning | DDC | Morton, Stevens | 9 hr |
| Jun 19, 11:58 PM CDT | River Flood Warning | DDC | Trego | 20 hr |
| Jun 19, 11:58 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Clark, Comanche, Edwards, Kiowa, Pratt and 1 more | 34 min |
| Jun 20, 12:06 AM CDT | Flash Flood Warning | DDC | Ellis | 91 min |
| Jun 20, 12:38 AM CDT | Special Weather Statement | DDC | Morton, Stanton | 67 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.